# SDR IXXA06RNG029S

- Difficulty date: April 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AN IMPROPER REPAIR ON SKIN OF PASSENGER WINDOW, STATION 1310 LONGERON 16 RIGHT.  IMPROPER STRUCTURAL REPAIR AT STATION 1310 LONGERON 16 RIGHT WAS REMOVED AND PERMANENT REPAIR DOUBLER WAS INSTALLED IAW EWO ATI 53-056 AND SRM 53-2-0 FIG 22A. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
